Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 1, pp. 13-23 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Transfert de la Notion de $C$-anneaux aux Produits Fibres

Othman Echi

Département de Mathématiques, Faculté des Sciences de Sfax,
Route de Soukra, 3038 Sfax - TUNISIE

Abstract: Let $T$ be a domain and $M$ a maximal ideal of $T$. Let $\varphi: T\to K$ be the canonical surjection where $K=T/M$. We consider the ring $R=\varphi^{-1}(D)$, where $D$ is a subring of $K$ with quotient field $k$. It is proved here that if $T$ and $D$ are $C$-rings [8] and $K$ is algebraic over $k$, then $R$ is also a $C$-ring. Other results concerning $C$-rings are also given.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition